# SDR DALA2020091103049

- Difficulty date: September 10, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 48,036 hours, 23,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Frame 42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3278, CRACK INDICATION ON WEB AT OPEN FASTENER HOLE COMMON TO AFT LT T ANGLE POSITION, IN MAIN WHEEL WELL.  CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON SECTION I PERMANENT REPAIR ON FR.42 AT AFT LT SIDE "T" ANGLE POSITION IN MAIN WHEEL WELL, AS PER PRI 587574-14AD REV.O AND ER/A 587574-14AD REV ORIGINAL.
